Alert archive / Pennsylvania / Flood Watches in 2025
Flood Watch 21, NWS State College, PA
NWS State College, PA issued this flood watch at Jul 14, 2025, 2:22 AM EDT for 25 counties in Pennsylvania. It took effect at Jul 14, 2025, 2:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2025, 2:22 AM EDT (06:22 UTC)
- In effect from
- Jul 14, 2025, 2:00 PM EDT
- Expired
- Jul 14, 2025, 7:02 PM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
All 25 counties
Adams County, PA, Bedford County, PA, Blair County, PA, Centre County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 76 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 6.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110
WGUS61 KCTP 140622
FFACTP
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
222 AM EDT Mon Jul 14 2025
PAZ036-056>059-063>066-150400-
/O.NEW.KCTP.FA.A.0021.250714T1800Z-250715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Pottsville, Harrisburg, Lebanon, York,
Hershey, Lancaster, Newport, Gettysburg, Carlisle, and
Chambersburg
222 AM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...
* WHAT...Flash flooding caused by excessive rainfall is possible.
* WHERE...A portion of central Pennsylvania, including the following
counties, Adams, Cumberland, Dauphin, Franklin, Lancaster,
Lebanon, Perry, Schuylkill and York.
* WHEN...From 2 PM EDT this afternoon through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Very heavy rainfall is expected today from numerous, slow-
moving thunderstorms. The rain and already wet ground in many
locations will cause smaller creeks and streams to flood
quickly.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
RXR/BCL/BG3 follow-up statements
796
WGUS61 KCTP 141258
FFACTP
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
858 AM EDT Mon Jul 14 2025
PAZ012-018-019-025>028-034-035-041-042-045-046-049>053-150100-
/O.EXA.KCTP.FA.A.0021.250714T1800Z-250715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-
Including the cities of Sunbury, Danville, McConnellsburg,
Shamokin, Mifflintown, Berwick, Lock Haven, Altoona, Renovo,
Lewistown, State College, Huntingdon, Laporte, Philipsburg, Mount
Union, Bedford, Lewisburg, Selinsgrove, Bloomsburg, Williamsport,
and Trout Run
858 AM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Most of Central Pennsylvania south and east of I-99 and
Route 220.
* WHEN...From 2 PM EDT this afternoon through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Very heavy rainfall is expected today from numerous, slow-
moving thunderstorms. The rain and already wet ground in many
locations will cause creeks and streams to flood quickly.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
PAZ036-056>059-063>066-150100-
/O.CON.KCTP.FA.A.0021.250714T1800Z-250715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
Including the cities of Newport, Hershey, Gettysburg, Harrisburg,
Carlisle, Pottsville, Lancaster, York, Chambersburg, and Lebanon
858 AM EDT Mon Jul 14 2025
...FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Most of Central Pennsylvania, including all areas south
and east of I-81.
* WHEN...From 2 PM EDT this afternoon through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Very heavy rainfall is expected today from numerous, slow-
moving thunderstorms. The rain and already wet ground in many
locations will cause creeks and streams to flood quickly.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
Dangelo367
WGUS61 KCTP 141454
FFACTP
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service State College PA
1054 AM EDT Mon Jul 14 2025
PAZ037-150400-
/O.EXA.KCTP.FA.A.0021.250714T1800Z-250715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tioga-
Including the cities of Mansfield and Wellsboro
1054 AM EDT Mon Jul 14 2025
...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Most of Central Pennsylvania.
* WHEN...From 2 PM EDT this afternoon through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Very heavy rainfall is expected today from numerous, slow-
moving thunderstorms. The rain and already wet ground in many
locations will cause creeks and streams to flood quickly.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059-
063>066-150400-
/O.CON.KCTP.FA.A.0021.250714T1800Z-250715T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-
Cumberland-Adams-York-Lancaster-
Including the cities of Sunbury, Gettysburg, Danville,
Harrisburg, McConnellsburg, Shamokin, Pottsville, Lancaster,
Lebanon, Hershey, Mifflintown, Berwick, Lock Haven, Altoona,
Renovo, Chambersburg, Newport, Lewistown, State College,
Huntingdon, Laporte, Philipsburg, Mount Union, Bedford,
Lewisburg, Selinsgrove, Bloomsburg, Williamsport, Carlisle, York,
and Trout Run
1054 AM EDT Mon Jul 14 2025
...FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...
* WHAT...Flash flooding caused by excessive rainfall continues to be
possible.
* WHERE...Most of Central Pennsylvania.
* WHEN...From 2 PM EDT this afternoon through this evening.
* IMPACTS...Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas.
* ADDITIONAL DETAILS...
- Very heavy rainfall is expected today from numerous, slow-
moving thunderstorms. The rain and already wet ground in many
locations will cause creeks and streams to flood quickly.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.
&&
$$
Dangelo772 WGUS61 KCTP 142302 FFACTP Flood Watch National Weather Service State College PA 702 PM EDT Mon Jul 14 2025 PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-150015- /O.CAN.KCTP.FA.A.0021.000000T0000Z-250715T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga-Northern Lycoming- Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- Including the cities of Sunbury, Gettysburg, Danville, Harrisburg, McConnellsburg, Shamokin, Pottsville, Lancaster, Lebanon, Hershey, Wellsboro, Mifflintown, Berwick, Lock Haven, Altoona, Renovo, Chambersburg, Newport, Lewistown, State College, Huntingdon, Laporte, Philipsburg, Mount Union, Bedford, Lewisburg, Selinsgrove, Mansfield, Bloomsburg, Williamsport, Carlisle, York, and Trout Run 702 PM EDT Mon Jul 14 2025 ...FLOOD WATCH IS CANCELLED... The Flash Flood Watch is cancelled for Central Pennsylvania. No new flooding is expected to develop this evening. The heaviest of the rainfall is off to the east. Some local streams will continue to rise for a few more hours before falling. In those areas, flood and flash flood warnings will continue until the threat is over. Please continue to heed remaining road closures. $$ Dangelo
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flood watch went out at Jul 13, 9:50 PM EDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jul 13, 9:50 PM EDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service State College PA 950 PM EDT Sun Jul 13 2025 .SYNOPSIS... * Continued seasonably warm and humid * Afternoon and evening focused showers and thunderstorms are expected through Monday, with the most widespread activity, featuring locally heavy downpours this afternoon and evening. * At this point, Tuesday looks like the driest day of the next seven && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Several clusters of highly efficient TSRA were drifting slowly east across the CWA this evening with rainfall rates topping 3 inches/hour for short intervals. The primary areas of concern for the next several hours (with the Flood Watch running through 05Z Monday) will be across our NW Mtns (SE Warren County specifically) where a weak quasi-stnry sfc boundary was topped by the southern edge of an area of enhanced upper level divergence (and broadly diffluent flow) with the approach of the right entrance region of a 70-80 kt 300 mb jet. Another area of concern is across Scent PA where new convection on the western edge of a TSRA cluster is beginning to lift slowly north and back over areas that received 1-2+ inches of rain over the past few hours. SFC Based CAPE still exceeds 2000 J/KG in this area. A 3rd and 4th area that bears watching over the next 3-4 hours is across the Laurel Highlands and over the Mtns North and East of KIPT. Elsewhere, stabilization of the boundary layer and diminishing topographic effects will greatly reduce the coverage and strength of any lingering convection across much of the Central and Western Mtns, though decoupling of the BLYR and an enhancement of the LLJ could bring a few more elevated, brief heavy rain producers overnight, Fog is possible, esp where the rain falls this aftn/evening. But, two areas of lower clouds are expected, one over the NW with a lowering inversion there, and marine air trying to get back in like it has both of the last two nights. But, the SErly flow may not be as strong as the past two nights. We will still paint some higher cloud cover in the east, but not bring it too far into the CWA. Low temps tonight will be fairly similar to last night with mid-upr 60s across the Northern and Western Mtns and low to mid 70s in the Susq Valley. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... Short MBE vectors and relatively light flow (still only 20KT deep shear over MDT) continue on Monday, as the last many days, and will keep the FF risk higher than normal. Current ERO is a SLGT for our SErn third, but tapers to nil for the NW few counties. The moisture and approach of a stronger longer-wave trough will create widespread SHRA/TSRA in the aftn/evening on Monday, mainly over the eastern half of the area. Will ponder another FF Watch for Mon aftn/evening. PHI has posted a FF Watch for their area already for Monday and should make our decision bit easier. We'll still hold off until mid shift or Mon AM to make that (Mon) watch decision in order to be able to see where the heaviest stuff falls this evening and tonight. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... The cold front pulls slowly moves through the area Monday evening into Tuesday morning, allowing for a brief period of no precipitation across central Pennsylvania through the morning hours on Tuesday. This will be short-lived, however, as the front will move back in to the southern tier Tuesday afternoon and trigger another round of showers and thunderstorms. Large-scale pattern remains fairly consistent, allowing for continued chances for diurnally driven showers and thunderstorms across central Pennsylvania throughout much of the long-term forecast period. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... Scattered, slow moving SHRA/TSRA will continue through about 05Z across the Susq Valley and points just to the east and also across the Northern Mtns (Both areas being in the vicinity of low level moisture convergence along weak sfc troughs). A small cluster of TSRA lifting NE twd the Laurel Highlands of SW PA may impact the KJST area between 0330Z and 05Z Monday. Overnight, patchy fog is likely where it rained earlier, and there is a 50% chc that the marine stratus gets back into the far eastern terminals (LNS, MDT as well as MUI) through the night. Have brought most everyone into MVFR overnight and IFR for BFD, UNV, IPT, MDT and LNS. Still a 90% chc for a break in the convection between 08Z and 14Z. But the approach of a deeper upper trough from the west is a good signal that storms will form again Monday. Will just mention after 16Z. Most of the storms will be SE of IPT-UNV- AOO depending on timing of the trough axis, but a few are possible to the NW of that area. Outlook... Tue-Wed...Mainly VFR. Isold-Sct PM TSRA poss, mainly south. Thurs-Fri...Sct/Nmrs SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 AM EDT Monday for PAZ006-011-012-017>019- 024>028-033>037-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...Lambert/Dangelo NEAR TERM...Lambert/Dangelo SHORT TERM...Dangelo LONG TERM...Bauco/NPB AVIATION...Lambert/Dangelo
Hazardous weather outlook, Jul 13, 10:46 PM EDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1046 PM EDT Sun Jul 13 2025 PAZ004-005-010-150300- Warren-McKean-Elk- 1046 PM EDT Sun Jul 13 2025 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Isolated strong thunderstorms with brief very heavy rain area possible overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms with very heavy rain are possible Wednesday and Thursday. The heavy rain may lead to minor flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ017>019-024>028-033>035-150300- Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Huntingdon- Mifflin-Juniata-Somerset-Bedford-Fulton- 1046 PM EDT Sun Jul 13 2025 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Strong to severe thunderstorms with gusty winds are possible this afternoon and early tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms with very heavy rain are possible Wednesday and Thursday. The heavy rain may lead to minor flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ049>053-150300- Union-Snyder-Montour-Northumberland-Columbia- 1046 PM EDT Sun Jul 13 2025 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Isolated strong thunderstorms with brief very heavy rain area possible overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms with very heavy rain are possible Monday and again Thursday. The heavy rain may lead to minor flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056>059-063>066-150300- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 1046 PM EDT Sun Jul 13 2025 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Isolated strong thunderstorms with brief very heavy rain area possible overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Very heavy rainfall from thunderstorms may produce flash flooding again Monday afternoon and evening, and again Tuesday and Thursday. In addition, heat index values will approach 100 degrees on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-011-012-037-041-042-045-046-150300- Potter-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming- 1046 PM EDT Sun Jul 13 2025 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Scattered strong thunderstorms with brief very heavy rain area possible overnight, especially across the region east of Williamsport and across Sullivan County. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms with very heavy rain are possible. The heavy rain may lead to minor flooding Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
In the hours before
Local storm report, Jul 13, 10:46 PM EDT, 3 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1046 PM EDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Flash Flood 3 NE Picture Rocks 41.31N 76.67W
07/13/2025 Lycoming PA 911 Call Center
Reports of Route 220 flooded between Muncy
Valley and Picture Rocks, closing portions
of the roadway.
&&
NPBLocal storm report, Jul 13, 10:54 PM EDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1054 PM EDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM Flash Flood 2 E Muncy Valley 41.34N 76.56W
07/13/2025 Sullivan PA 911 Call Center
Flooding of Muncy Creek closing portions of
Route 220 near Valley United Methodist.
&&
NPBLocal storm report, Jul 13, 11:24 PM EDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
1124 PM EDT Sun Jul 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM Flash Flood 1 ESE Muncy Valley 41.34N 76.58W
07/13/2025 Sullivan PA 911 Call Center
US 220 closed due to water over roadway east
of Muncy Valley.
&&
NPBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:25 PM EDT | Flash Flood Warning | CTP | McKean, Warren | 2 hr |
| Jul 13, 10:03 PM EDT | Flash Flood Warning | CTP | Lycoming, Sullivan | 5 hr |
| Jul 13, 11:21 PM EDT | Flash Flood Warning | CTP | Sullivan | 4 hr |
| Jul 14, 3:25 AM EDT | Areal Flood Warning | CTP | Lycoming, Sullivan | 11 hr |
| Jul 14, 5:43 AM EDT | Areal Flood Warning | CTP | Lycoming | 8 hr |
| Jul 14, 8:09 AM EDT | Areal Flood Warning | CTP | Columbia, Lycoming, Sullivan | 6 hr |
| Jul 14, 1:23 PM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Sullivan | 3 hr |
| Jul 14, 1:29 PM EDT | Flash Flood Warning | CTP | Bedford | 2 hr |
| Jul 14, 1:42 PM EDT | Flash Flood Warning | CTP | Clinton, Lycoming, Northumberland, Sullivan, Union | 3 hr |
| Jul 14, 2:20 PM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, Lebanon | 6 hr |
| Jul 14, 3:57 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| Jul 14, 4:24 PM EDT | Areal Flood Warning | CTP | Clinton, Columbia, Lycoming, Montour, Northumberland, Sullivan and 1 more | 8 hr |
| Jul 14, 4:42 PM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, York | 3 hr |
| Jul 14, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 54 min |
| Jul 14, 6:42 PM EDT | Areal Flood Warning | CTP | Lancaster, York | 4 hr |
Nearby
Flood Watches in Pennsylvania, 2025Every flood watch in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.